MAUDE Adverse Event Report: HOYA Corporation PENTAX Tokyo Office PENTAX Medical; DIGITAL RADIAL ULTRASOUND SCOPE

HOYA Corporation PENTAX Tokyo Office PENTAX Medical; DIGITAL RADIAL ULTRASOUND SCOPE
Model Number EG36-J10UR
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
PENTAX Medical
Common Device Name
DIGITAL RADIAL ULTRASOUND SCOPE
Manufacturer (Section D)
HOYA Corporation PENTAX Tokyo Office
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA Corporation PENTAX Tokyo Office
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
paresh patel
3 paragon drive
montvale, NJ 07645
+1(800)431-5880
MDR Report Key50064960
Report Number9610877-2026-51550
Device Sequence Number10206999
Product Code ODG
UDI-Device Identifier04961333239535
UDI-Public(01)04961333239535(11)210209
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG36-J10UR
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown